# SDR AALA202103189005

- Difficulty date: March 17, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 21,895 hours, 8,545 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: "CHECK DOOR PRESS" ILLUMINATED IN ORANGE ON FLIGHT ATTENDANT PANEL FOR DOOR 2R. SERVICED 2R DOOR ASSIST CYLINDER IAW AMM 52-10-00.
